# SDR SIMA200935702

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Part time: 24,674 hours, 24,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LAVATORY RIGHT BEAM GUSSET TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED THE LAVATORY RIGHT BEAM GUSSET AND INSTALLED SERVICEABLE GUSSET IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
